IDEAS home Printed from https://ideas.repec.org/
MyIDEAS: Log in (now much improved!) to follow this author

Robert De Jong

This is information that was supplied by Robert De Jong in registering through RePEc. If you are Robert De Jong , you may change this information at the RePEc Author Service. Or if you are not registered and would like to be listed as well, register at the RePEc Author Service. When you register or update your RePEc registration, you may identify the papers and articles you have authored.

Personal Details

First Name:Robert
Middle Name:
Last Name:De Jong
Suffix:
RePEc Short-ID:pde708
[This author has chosen not to make the email address public]
http://www.econ.ohio-state.edu/dejong
Columbus, Ohio (United States)
http://economics.osu.edu/

: (614) 292 2639
(614) 292 3906
410 Arps Hall, 1945 N. High St., Columbus, Ohio 4321
RePEc:edi:deohsus (more details at EDIRC)
in new window
  1. Tiemen Woutersen & Robert M. de Jong, 2004. "Dynamic time series binary choice," Econometric Society 2004 North American Summer Meetings 365, Econometric Society.
  2. Robert de Jong, 2004. "Nonlinear estimators with integrated regressors but without exogeneity," Econometric Society 2004 North American Winter Meetings 324, Econometric Society.
  3. de Jong, R.M. & Davidson, J., 1996. "Consistency of Kernel Estimators of Heteroscedastic and Autocorrelated Covariance Matrices," Discussion Paper 1996-52, Tilburg University, Center for Economic Research.
  1. Zhang Jing & de Jong Robert & Haurin Donald, 2016. "Are US real house prices stationary? New evidence from univariate and panel data," Studies in Nonlinear Dynamics & Econometrics, De Gruyter, vol. 20(1), pages 1-18, February.
  2. Robert M. de Jong & Neslihan Sakarya, 2016. "The Econometrics of the Hodrick-Prescott Filter," The Review of Economics and Statistics, MIT Press, vol. 98(2), pages 310-317, May.
  3. Qu, Xi & de Jong, Robert, 2012. "Sums Of Exponentials Of Random Walks With Drift," Econometric Theory, Cambridge University Press, vol. 28(04), pages 915-924, August.
  4. Yu, Jihai & de Jong, Robert & Lee, Lung-fei, 2012. "Estimation for spatial dynamic panel data with fixed effects: The case of spatial cointegration," Journal of Econometrics, Elsevier, vol. 167(1), pages 16-37.
  5. de Jong, Robert M. & Woutersen, Tiemen, 2011. "Dynamic Time Series Binary Choice," Econometric Theory, Cambridge University Press, vol. 27(04), pages 673-702, August.
  6. de Jong, Robert & Hu, Ling, 2011. "A note on nonlinear models with integrated regressors and convergence order results," Economics Letters, Elsevier, vol. 111(1), pages 23-25, April.
  7. Basu, Deepankar & de Jong, Robert, 2009. "A note on binary choice duration models," Economics Letters, Elsevier, vol. 102(1), pages 17-18, January.
  8. Lee, Jungick & de Jong, Robert M., 2008. "Exponential functionals of integrated processes," Economics Letters, Elsevier, vol. 100(2), pages 181-184, August.
  9. Yu, Jihai & de Jong, Robert & Lee, Lung-fei, 2008. "Quasi-maximum likelihood estimators for spatial dynamic panel data with fixed effects when both n and T are large," Journal of Econometrics, Elsevier, vol. 146(1), pages 118-134, September.
  10. Youngsoo Bae & Robert M. de Jong, 2007. "Money demand function estimation by nonlinear cointegration," Journal of Applied Econometrics, John Wiley & Sons, Ltd., vol. 22(4), pages 767-793.
  11. Basu Deepankar & de Jong Robert M, 2007. "Dynamic Multinomial Ordered Choice with an Application to the Estimation of Monetary Policy Rules," Studies in Nonlinear Dynamics & Econometrics, De Gruyter, vol. 11(4), pages 1-35, December.
  12. de Jong, Robert M. & Amsler, Christine & Schmidt, Peter, 2007. "A robust version of the KPSS test based on indicators," Journal of Econometrics, Elsevier, vol. 137(2), pages 311-333, April.
  13. de Jong, Robert & Wang, Chien-Ho, 2005. "Further Results On The Asymptotics For Nonlinear Transformations Of Integrated Time Series," Econometric Theory, Cambridge University Press, vol. 21(02), pages 413-430, April.
  14. Chirok Han & Robert De Jong, 2004. "Closest Moment Estimationunder General Conditions," Annals of Economics and Statistics, GENES, issue 74, pages 1-13.
  15. de Jong, Robert M., 2004. "Addendum To," Econometric Theory, Cambridge University Press, vol. 20(03), pages 627-635, June.
  16. de Jong, Robert M., 2003. "Logarithmic spurious regressions," Economics Letters, Elsevier, vol. 81(1), pages 13-21, October.
  17. de Jong, Robert M., 2003. "02.5.1. A Mixingale Inequality Using an Exponential Moment," Econometric Theory, Cambridge University Press, vol. 19(05), pages 880-881, October.
  18. Goncalves, Silvia & de Jong, Robert, 2003. "Consistency of the stationary bootstrap under weak moment conditions," Economics Letters, Elsevier, vol. 81(2), pages 273-278, November.
  19. de Jong, Robert & Han, Chirok, 2002. "THE PROPERTIES OF Lp-GMM ESTIMATORS," Econometric Theory, Cambridge University Press, vol. 18(02), pages 491-504, April.
  20. de Jong, Robert M., 2002. "Nonlinear minimization estimators in the presence of cointegrating relations," Journal of Econometrics, Elsevier, vol. 110(2), pages 241-259, October.
  21. de Jong, Robert M., 2002. "A note on "Convergence rates and asymptotic normality for series estimators": uniform convergence rates," Journal of Econometrics, Elsevier, vol. 111(1), pages 1-9, November.
  22. de Jong, Robert M. & Schmidt, Peter, 2002. "Spurious logarithms and the KPSS statistic," Economics Letters, Elsevier, vol. 76(3), pages 383-391, August.
  23. James Davidson & Robert M. De Jong, 2002. "Consistency of kernel variance estimators for sums of semiparametric linear processes," Econometrics Journal, Royal Economic Society, vol. 5(1), pages 160-175, June.
  24. de Jong, Robert M., 2001. "Nonlinear estimation using estimated cointegrating relations," Journal of Econometrics, Elsevier, vol. 101(1), pages 109-122, March.
  25. de Jong, Robert M., 2001. "Convergence of averages of scaled functions of I(1) linear processes," Economics Letters, Elsevier, vol. 71(1), pages 27-33, April.
  26. de Jong, Robert M. & Davidson, James, 2000. "The Functional Central Limit Theorem And Weak Convergence To Stochastic Integrals I," Econometric Theory, Cambridge University Press, vol. 16(05), pages 621-642, October.
  27. de Jong, Robert M., 2000. "Dynamic Nonlinear Econometric Models Asymptotic Theory," Econometric Theory, Cambridge University Press, vol. 16(01), pages 127-130, February.
  28. Robert M. De Jong & James Davidson, 2000. "Consistency of Kernel Estimators of Heteroscedastic and Autocorrelated Covariance Matrices," Econometrica, Econometric Society, vol. 68(2), pages 407-424, March.
  29. de Jong, Robert M., 2000. "A Strong Consistency Proof For Heteroskedasticity And Autocorrelation Consistent Covariance Matrix Estimators," Econometric Theory, Cambridge University Press, vol. 16(02), pages 262-268, April.
  30. de Jong, Robert M., 1998. "Uniform laws of large numbers and stochastic Lipschitz-continuity," Journal of Econometrics, Elsevier, vol. 86(2), pages 243-268, June.
  31. Robert M. De Jong, 1998. "Weak Laws of Large Numbers for Dependent Random Variables," Annals of Economics and Statistics, GENES, issue 51, pages 209-225.
  32. de Jong, Robert M., 1997. "Central Limit Theorems for Dependent Heterogeneous Random Variables," Econometric Theory, Cambridge University Press, vol. 13(03), pages 353-367, June.
  33. James Davidson & Robert de Jong, 1997. "Strong laws of large numbers for dependent heterogeneous processes: a synthesis of recent and new results," Econometric Reviews, Taylor & Francis Journals, vol. 16(3), pages 251-279.
  34. de Jong, Robert M., 1996. "The Bierens test under data dependence," Journal of Econometrics, Elsevier, vol. 72(1-2), pages 1-32.
  35. de Jong, Robert M. & Gordon, C.R. Kemp & John, Xu Zheng, 1996. "A Strong Law of Large Numbers," Econometric Theory, Cambridge University Press, vol. 12(01), pages 210-214, March.
  36. de Jong, Robert M., 1996. "A strong law of large numbers for triangular mixingale arrays," Statistics & Probability Letters, Elsevier, vol. 27(1), pages 1-9, March.
  37. de Jong, R.M., 1995. "Laws of Large Numbers for Dependent Heterogeneous Processes," Econometric Theory, Cambridge University Press, vol. 11(02), pages 347-358, February.
  38. de Jong, R.M. & Bierens, H.J., 1994. "On the Limit Behavior of a Chi-Square Type Test if the Number of Conditional Moments Tested Approaches Infinity," Econometric Theory, Cambridge University Press, vol. 10(01), pages 70-90, March.
NEP is an announcement service for new working papers, with a weekly report in each of many fields. This author has had 3 papers announced in NEP. These are the fields, ordered by number of announcements, along with their dates. If the author is listed in the directory of specialists for this field, a link is also provided.
  1. NEP-ECM: Econometrics (3) 2004-10-30 2004-12-02 2007-06-11. Author is listed
  2. NEP-ETS: Econometric Time Series (3) 2004-10-30 2004-12-02 2007-06-11. Author is listed
  3. NEP-DCM: Discrete Choice Models (2) 2004-10-30 2007-06-11. Author is listed
For general information on how to correct material on RePEc, see these instructions.

To update listings or check citations waiting for approval, Robert De Jong should log into the RePEc Author Service

To make corrections to the bibliographic information of a particular item, find the technical contact on the abstract page of that item. There, details are also given on how to add or correct references and citations.

To link different versions of the same work, where versions have a different title, use this form. Note that if the versions have a very similar title and are in the author's profile, the links will usually be created automatically.

Please note that most corrections can take a couple of weeks to filter through the various RePEc services.

This information is provided to you by IDEAS at the Research Division of the Federal Reserve Bank of St. Louis using RePEc data.